Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Semi-inner-product spaces


Author: G. Lumer
Journal: Trans. Amer. Math. Soc. 100 (1961), 29-43
MSC: Primary 46.10
MathSciNet review: 0133024
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des operations linéaires, Warszawa, 1932.
  • [2] H. F. Bohnenblust and S. Karlin, Geometrical properties of the unit sphere in Banach algebras, Ann. of Math. vol. 62 (1955) pp. 217-229. MR 0071733 (17:177a)
  • [3] M. Fukamiya, On a theorem of Gelfand and Naimark and the $ {B^\ast }$ algebra, Kumamoto J. Sci. Ser. A. vol. 1 (1952) pp. 17-22. MR 0054176 (14:884a)
  • [4] I. Gelfand and M. Naimark, On the imbedding of normed rings into the ring of operators in Hilbert space, Recueil Mathématique. Nouvelle Série vol. 12 (1943) pp. 197-213. MR 0009426 (5:147d)
  • [5] P. R. Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, New York, Chelsea, 1951. MR 1653399 (99g:47001)
  • [6] P. R. Halmos, G. Lumer and J. J. Schaeffer, Square roots of operators, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 142-149. MR 0053391 (14:767a)
  • [7] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, rev. ed., 1957. MR 0089373 (19:664d)
  • [8] R. V. Kadison, Isometries of operator algebras, Ann. of Math. vol. 54 (1951) pp. 325-338. MR 0043392 (13:256a)
  • [9] I. Kaplansky, Topological algebra, Publ. Inst. de Mat. Rio de Janeiro, 1959. MR 0107182 (21:5907)
  • [10] L. H. Loomis, An introduction to abstract harmonic analysis, New York, Van Nostrand, 1953. MR 0054173 (14:883c)
  • [11] G. Lumer, Fine structure and continuity of spectra in Banach algebras, An. Acad. Brasil Ci. vol. 26 (1954) pp. 229-233. MR 0067372 (16:719e)
  • [12] I. Vidav, Eine metrische Kennzeichnung der selbstadjungierten Operatoren, Math. Z. vol. 66 (1956) pp. 121-128. MR 0084733 (18:912a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0133024-2
Article copyright: © Copyright 1961 American Mathematical Society